| Model Number |
C003D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).Attempts are being made to receive a device for evaluation.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: what is the specific number of devices (total qty involved) that failed during this procedure? the sales rep reported 6 devices.Status of product return: the device has been received and will be shipped.Please check rmao.No further information will be provided.6 reported device events were submitted via medwatches: 2210968-2020-01637, 2210968-2020-01638, 2210968-2020-01639, 2210968-2020-01640 and 2210968-2020-01641.
Event or Problem Description
It was reported the patient underwent an unknown urological procedure on (b)(6) 2020 and the suture was used.It was reported that during the procedure, when opening the package, it was found that the suture had been detached from the needle.It was a control release needle.There were no patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 04/02/2020.A manufacturing record evaluation was performed for the finished device lot pcb278, and no non-conformances were identified.Additional h3 investigation summary: it was received for analysis an empty opened overwrap, a paper lid and a winding former with a detached needle and five undispensed needles-sutures of product code c003d, lot pcb278.The product code is control release and requires of eight strands per packet.During the visual inspection of the sample, the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along of the strand and no defects, or damaged were observed.A functional test was performed and the pull force were above the minimum requirements.In addition, the suture that failed was not received.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the conditions of the sample received, no performance pull off suture needle was found, and the tested sample met the finished goods requirements.